File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Guaranteed cost control of periodic piecewise linear time-delay systems

TitleGuaranteed cost control of periodic piecewise linear time-delay systems
Authors
Issue Date2018
PublisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2018, v. 94, p. 274-282 How to Cite?
AbstractThis paper is concerned with the guaranteed cost control problem for continuous-time periodic piecewise linear systems with time delay. Sufficient delay-dependent conditions of closed-loop asymptotic stability are presented based on an improved formulation, which uses a novel Lyapunov–Krasovskii functional with relaxed requirement in positive definiteness of the involved symmetric matrices. The corresponding optimization problems aiming at the mixed performance involving an upper bound of H2 guaranteed cost and an H-infinity performance index for disturbance attenuation are established. By designing an iterative algorithm subject to the proposed conditions, the periodic guaranteed cost controller gains over each sub-interval are tractable for the resulting closed-loop time-delay system. The effectiveness and reduced conservatism of our proposed criteria are validated and illustrated via numerical simulations.
Persistent Identifierhttp://hdl.handle.net/10722/266391
ISSN
2019 Impact Factor: 5.541
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorXIE, X-
dc.contributor.authorLam, J-
dc.date.accessioned2019-01-18T08:18:41Z-
dc.date.available2019-01-18T08:18:41Z-
dc.date.issued2018-
dc.identifier.citationAutomatica, 2018, v. 94, p. 274-282-
dc.identifier.issn0005-1098-
dc.identifier.urihttp://hdl.handle.net/10722/266391-
dc.description.abstractThis paper is concerned with the guaranteed cost control problem for continuous-time periodic piecewise linear systems with time delay. Sufficient delay-dependent conditions of closed-loop asymptotic stability are presented based on an improved formulation, which uses a novel Lyapunov–Krasovskii functional with relaxed requirement in positive definiteness of the involved symmetric matrices. The corresponding optimization problems aiming at the mixed performance involving an upper bound of H2 guaranteed cost and an H-infinity performance index for disturbance attenuation are established. By designing an iterative algorithm subject to the proposed conditions, the periodic guaranteed cost controller gains over each sub-interval are tractable for the resulting closed-loop time-delay system. The effectiveness and reduced conservatism of our proposed criteria are validated and illustrated via numerical simulations.-
dc.languageeng-
dc.publisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/automatica-
dc.relation.ispartofAutomatica-
dc.titleGuaranteed cost control of periodic piecewise linear time-delay systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.automatica.2018.04.047-
dc.identifier.hkuros296624-
dc.identifier.volume94-
dc.identifier.spage274-
dc.identifier.epage282-
dc.identifier.isiWOS:000437076500029-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats